# SDR 9720756303

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21ABC - 31ABC, ROWS 23HJK - 31HJK, ROWS 36ABC - 43ABC, AND BY DOOR 3L FLIGHT ATTENDANT JUMPSEAT.     RECONNECTED CONNECTOR PINS AT THE 4 LOCATIONS. OPERATIONAL CHECK GOOD.
